MAUDE Adverse Event Report: ARTHREX, INC. SAW ATTACHMENT-SAGITTAL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SAW ATTACHMENT-SAGITTAL; POWERED SURG ORTHOPEDIC INSTR
Model Number SAW ATTACHMENT-SAGITTAL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.The vendor's evaluation identified that the drive shaft was missing the two positioning pins.The most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
It was reported that during an amputation, the ar-600sag, would not work when trying to cut fibula as the pins of the base that connects to the drill fall out and can no longer be used.Another handpiece was used in order to complete the case without further issue.

Brand Name
SAW ATTACHMENT-SAGITTAL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19497712
Report Number1220246-2024-05364
Device Sequence Number12446157
Product Code HWE
UDI-Device Identifier00888867111073
UDI-Public00888867111073
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAW ATTACHMENT-SAGITTAL
Device Catalogue NumberAR-600SAG
Device Lot Number10637245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown